Notre Dame Journal of Formal Logic

Relevance and paraconsistency---a new approach. III. Cut-free Gentzen-type systems.

Arnon Avron

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 32, Number 1 (1990), 147-160.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635673

Zentralblatt MATH identifier
0726.03012

Mathematical Reviews number (MathSciNet)
MR1092895

Digital Object Identifier
doi:10.1305/ndjfl/1093635673

Subjects
Primary: 03B46
Secondary: 03B53: Paraconsistent logics

Citation

Avron, Arnon. Relevance and paraconsistency---a new approach. III. Cut-free Gentzen-type systems. Notre Dame Journal of Formal Logic 32 (1990), no. 1, 147--160. doi:10.1305/ndjfl/1093635673. http://projecteuclid.org/euclid.ndjfl/1093635673.


Export citation

See also

  • Part I: Arnon Avron. Relevance and paraconsistency---a new approach. J. Symbolic Logic 55 (1990), no. 2, 707-732.
  • Part II: Arnon Avron. Relevance and paraconsistency---a new approach. II. The formal systems. Notre Dame Journal of Formal Logic, volume 31, issue 2, (1990), pp. 169-202.